# SDR AALA201710099035

- Difficulty date: September 6, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 48,752 hours, 28,545 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480028253
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION ON AFT GALLEY FRAME 68 AT STRINGER 8R, AFT FACE BEND RADIUS .  REPAIRED THE FRAME IAW EA 273276A.
